Alert archive / Oklahoma / Winter Storm Watches in 2014
Winter Storm Watch 2, NWS Tulsa, OK
NWS Tulsa, OK issued this winter storm watch at Feb 3, 2014, 3:34 AM CST for Pawnee County, Oklahoma. It took effect at Feb 4, 2014, 12:00 AM CST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 3, 2014, 3:34 AM CST (09:34 UTC)
- In effect from
- Feb 4, 2014, 12:00 AM CST
- Expired
- Feb 3, 2014, 4:35 PM CST
- In force
- Issued by
- NWS Tulsa, OK
County Pawnee County, OK
The radar
The Tulsa radar (KINX), 103 km from the middle of the area, began a volume at 09:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 9.6 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 790 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
988 WWUS44 KTSA 030934 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 334 AM CST MON FEB 3 2014 OKZ055>058-060>064-067-032200- /O.NEW.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/ WASHINGTON OK-NOWATA-CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK- WAGONER- 334 AM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON...CRAIG...NOWATA...CREEK...OTTAWA... WAGONER...TULSA...ROGERS...MAYES AND DELAWARE. HAZARDOUS WEATHER... * A MIXTURE OF SNOW AND SLEET WILL SPREAD INTO NORTHEAST OKLAHOMA LATE TONIGHT...AND BECOME PREDOMINATELY ALL SNOW DURING THE DAY ON TUESDAY. SNOW WILL DECREASE IN INTENSITY DURING THE AFTERNOON...WITH PERIODS OF FREEZING DRIZZLE POSSIBLE. * 1 TO 3 INCHES OF SNOW AND SLEET ACCUMULATION IS EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY. IMPACTS... * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. DEFINITION... * A WINTER WEATHER ADVISORY MEANS THAT WINTERY PRECIPITATION MAY ACCUMULATE ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054-059-032200- /O.NEW.KTSA.WS.A.0002.140204T0600Z-140205T0000Z/ OSAGE-PAWNEE- 334 AM CST MON FEB 3 2014 ...WINTER STORM WATCH IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WATCH FOR SNOW...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE AND OSAGE. HAZARDOUS WEATHER... * A MIXTURE OF SNOW AND SLEET WILL MOVE INTO NORTHEAST OKLAHOMA LATE TONIGHT...WITH AN AXIS OF HEAVY SNOW POSSIBLE ACROSS PORTIONS OF OSAGE AND PAWNEE COUNTIES AND POINTS FURTHER NORTH AND WEST. SNOW WILL DECREASE IN INTENSITY DURING THE AFTERNOON...WITH PERIODS OF FREEZING DRIZZLE POSSIBLE INTO TUESDAY EVENING. * 2 TO 4 INCHES OF SNOW ACCUMULATION ARE EXPECTED FROM LATE TONIGHT THROUGH TUESDAY AFTERNOON. THE WATCH MAY BE UPGRADED TO A WARNING SHOULD THE HEAVIER SNOW TOTALS BECOME MORE LIKELY. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WATCH AREA...MAKING TRAVEL TREACHEROUS. DEFINITION... * A WINTER STORM WATCH MEANS HEAVY SNOW OR A SIGNIFICANT ACCUMULATION OF ICE OR SLEET IS EXPECTED IN THE WATCH AREA DURING THE NEXT 24 TO 36 HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * CONSIDER CHANGING TRAVEL PLANS. MAKE SURE YOU HAVE AN ADEQUATE SUPPLY OF FOOD...WATER AND THE NECESSARY MEDICATION TO LAST THROUGH THE DURATION OF THE WINTER STORM. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
1 follow-up statement
738 WWUS44 KTSA 032235 WSWTSA URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE TULSA OK 435 PM CST MON FEB 3 2014 OKZ055-056-041030- /O.UPG.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/ /O.NEW.KTSA.WS.W.0003.140204T0600Z-140205T0000Z/ WASHINGTON OK-NOWATA- 435 PM CST MON FEB 3 2014 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING FOR SNOW AND SLEET...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...WASHINGTON AND NOWATA. * THIS WARNING REPLACES THE WINTER WEATHER ADVISORY THAT WAS IN EFFECT HAZARDOUS WEATHER... * SNOW...OR A MIXTURE OF SNOW...SLEET AND FREEZING RAIN...WILL BEGIN LATE TONIGHT AND WILL BECOME ALL SNOW TUESDAY MORNING. THE SNOW WILL TAPER OFF BY AFTERNOON...WITH SOME FREEZING DRIZZLE POSSIBLE AT THAT TIME. * UP TO 4 INCHES OF SNOW ACCUMULATION AND VERY MINOR ICE AND SLEET ACCUMULTAIONS ARE EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WARNING AREA...MAKING TRAVEL TREACHEROUS. DEFINITION... * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR IS OCCURRING. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ054-059-041030- /O.UPG.KTSA.WS.A.0002.140204T0600Z-140205T0000Z/ /O.NEW.KTSA.WS.W.0003.140204T0600Z-140205T0000Z/ OSAGE-PAWNEE- 435 PM CST MON FEB 3 2014 ...WINTER STORM WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...PAWNEE AND OSAGE. * THIS REPLACES THE WINTER STORM WATCH THAT WAS IN EFFECT. HAZARDOUS WEATHER... * SNOW WILL BEGIN LATE TONIGHT AND WILL INCREASE IN INTENSITY EARLY TUESDAY MORNING. THE SNOW WILL TAPER OFF BY AFTERNOON...WITH SOME FREEZING DRIZZLE POSSIBLE AT THAT TIME. * 3 TO 6 INCHES OF SNOW ACCUMULATION IS EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. IMPACTS... * ROADS...BRIDGES...AND OVERPASSES MAY BECOME SLICK AND HAZARDOUS IN THE WARNING AREA...MAKING TRAVEL TREACHEROUS. DEFINITION... * A WINTER STORM WARNING MEANS SIGNIFICANT WINTER WEATHER IS EXPECTED OR IS OCCURRING. GUSTY WINDS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... * DELAY TRAVEL AND STAY HOME IF POSSIBLE UNTIL CONDITIONS IMPROVE. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ ARZ001-002-010-011-019-020-029-OKZ049-053-065-066-068>076-041030- /O.EXA.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/ BENTON-CARROLL-WASHINGTON AR-MADISON-CRAWFORD-FRANKLIN-SEBASTIAN- PUSHMATAHA-CHOCTAW-OKFUSKEE-OKMULGEE-CHEROKEE-ADAIR-MUSKOGEE- MCINTOSH-SEQUOYAH-PITTSBURG-HASKELL-LATIMER-LE FLORE- 435 PM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW SLEET AND FREEZING RAIN...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CHEROKEE...ADAIR...OKFUSKEE...OKMULGEE... PUSHMATAHA...CHOCTAW...PITTSBURG...SEQUOYAH...MCINTOSH... MUSKOGEE...LE FLORE...LATIMER AND HASKELL. IN ARKANSAS... WASHINGTON...MADISON...CRAWFORD...BENTON... SEBASTIAN...CARROLL AND FRANKLIN. HAZARDOUS WEATHER... * A MIXTURE OF FREEZING RAIN AND SLEET...AND POSSIBLY SOME SNOW NORTH OF INTERSTATE 40...WILL DEVELOP LATE TONIGHT. THE PRECIPITATION WILL TRANSITION TO SLEET AND SNOW FROM THE NORTHWEST LATER TUESDAY MORNING BEFORE DIMINISHING BY MIDDAY. * UP TO 2 INCHES OF SNOW AND SLEET ACCUMULATION AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. THE HEAVIER SNOW AND SLEET ACCUMULATIONS WILL MAINLY BE CONFINED TO OKMULGEE AND OKFUSKEE COUNTIES. IMPACTS... * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. DEFINITION... * A WINTER WEATHER ADVISORY MEANS THAT WINTERY PRECIPITATION MAY ACCUMULATE ON ROADWAYS. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$ OKZ057-058-060>064-067-041030- /O.CON.KTSA.WW.Y.0006.140204T0600Z-140205T0000Z/ CRAIG-OTTAWA-TULSA-ROGERS-MAYES-DELAWARE-CREEK-WAGONER- 435 PM CST MON FEB 3 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM CST TUESDAY... A WINTER WEATHER ADVISORY IS IN EFFECT... FOR THE FOLLOWING COUNTIES... * IN OKLAHOMA...CREEK...WAGONER...TULSA...ROGERS...MAYES... DELAWARE...OTTAWA AND CRAIG. HAZARDOUS WEATHER... * A MIXTURE OF FREEZING RAIN...SLEET AND SNOW WILL DEVELOP LATE TONIGHT. THE PRECIPITATION WILL TRANSITION TO MOSTLY SNOW TUESDAY MORNING BEFORE DIMINISHING AROUND MIDDAY. * 1 TO 3 INCHES OF SNOW AND SLEET ACCUMULATION AND LESS THAN A TENTH OF AN INCH OF ICE ACCUMULATION IS EXPECTED FROM MIDNIGHT TONIGHT TO 6 PM TUESDAY. IMPACTS... * ROADS IN THE ADVISORY AREA MAY BECOME SLICK AND HAZARDOUS... ESPECIALLY ON BRIDGES AND OVERPASSES AND NON-TREATED SURFACES. PRECAUTIONARY/PREPAREDNESS ACTIONS... * USE EXTRA CAUTION IF DRIVING. ATTEMPT TO STAY ON TREATED ROADWAYS. EXPECT TRAVEL DELAYS. * STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO OR TELEVISION FOR THE LATEST INFORMATION CONCERNING THIS WEATHER EVENT. ADDITIONAL WEATHER INFORMATION CAN ALSO BE FOUND AT: WEATHER.GOV/TULSA. && $$
What forecasters said that day
The local office's own words before this winter storm watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this winter storm watch went out at Feb 2, 11:24 PM CST, 4 hours 10 minutes earlier.
Area forecast discussion, Feb 2, 11:24 PM CST, 4 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 1124 PM CST SUN FEB 2 2014 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. CIGS HAVE QUICKLY ERODED ACROSS MUCH OF THE AREA...WITH MAINLY VFR CONDITIONS EXPECTED THE REMAINDER OF THE NIGHT. COULD SEE A FEW AREAS OF FOG...ESPECIALLY AROUND KMLC. STRATOCU WILL BUILD BACK ACROSS ERN OK LATER TOMORROW AFTERNOON...ALTHOUGH CIGS SHOULD REMAIN ABOVE 3KFT. && .PREV DISCUSSION... /ISSUED 826 PM CST SUN FEB 2 2014/ DISCUSSION... WINTRY PRECIPITATION HAS ENDED ACROSS THE TULSA CWA. HAVE CANCELLED ALL WARNINGS. HAVE REMOVED ALL POPS AND MADE SOME ADJUSTMENTS TO THE TEMPERATURE AND SKY GRIDS FOR TONIGHT. OTHERWISE...FORECAST IS ON TRACK. PREV DISCUSSION... /ISSUED 529 PM CST SUN FEB 2 2014/ AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM. SNOW WINDING DOWN ACROSS THE AREA...WITH JUST A NARROW BAND OF SNOW ACROSS WNTRL AR THAT WILL EXIT THE AREA BY 01-02Z. MVFR CIGS ACROSS MUCH OF THE REGION (OUTSIDE OF NE OK) WILL IMPROVE LATER TONIGHT...WITH THE EXCEPTION OF KMLC WHERE MVFR CIGS SHOULD PERSIST THROUGH MOST OF THE PERIOD. PREV DISCUSSION... /ISSUED 408 PM CST SUN FEB 2 2014/ DISCUSSION... THE WINTER STORM THAT HAS AFFECTED THE AREA TODAY IS STARTING TO WIND DOWN. SNOW WILL BE ENDING EARLY THIS EVENING WITH AT LEAST PARTIAL CLEARING EXPECTED IN MOST AREAS OVERNIGHT. THE NEXT STORM SYSTEM WILL AFFECT THE AREA LATE MONDAY NIGHT AND TUESDAY. TEMPERATURES WILL BE AT OR BELOW FREEZING AT THE ONSET OF THE PRECIPITATION BUT MAY WARM ABOVE FREEZING IN SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS DURING THE DAY TUESDAY. THE TRACK OF THE SYSTEM IS NOT FAVORABLE FOR MUCH IN THE WAY OF SNOW IN OUR FORECAST AREA AND FREEZING RAIN AND SLEET ARE LIKELY TO BE THE PREDOMINANT PRECIPITATION TYPES WHERE TEMPERATURES ARE COLD ENOUGH. THE MID LEVEL DRY SLOT WILL SWEEP ACROSS THE AREA LATE TUESDAY MORNING AND DRIZZLE OR FREEZING DRIZZLE MAY BECOME THE PREDOMINANT PRECIPITATION TYPE TUESDAY AFTERNOON. TOTAL WINTRY PRECIPITATION AMOUNTS LOOK TO REMAIN FAIRLY LIGHT SO THIS LOOKS LIKE AN ADVISORY TYPE EVENT FOR OUR FORECAST AREA. A VERY COLD AIRMASS WILL MOVE INTO THE AERA BEHIND THIS SYSTEM FOR MIDWEEK. BY LATE THIS WEEK INTO THE WEEKEND...THE MODELS DIVERGE ON THE TIMING AND STRENGTH OF ANY UPPER WAVES THAT MAY AFFECT THE AREA. THUS WILL BROADBRUSH LOW POPS AND QPF AMOUNTS FOR NOW. WENT A BIT COLDER THAN GUIDANCE TEMPERATURES OVER THE SNOW COVERED AREAS MONDAY...WITH THE COLDER GFS MOS PREFERRED FOR TEMPERATURES TUESDAY. && .PRELIMINARY POINT TEMPS/POPS... TUL 13 34 29 32 / 10 10 60 90 FSM 19 33 31 34 / 10 10 20 80 MLC 14 34 30 34 / 10 10 50 80 BVO 10 38 27 31 / 0 10 60 90 FYV 9 34 28 32 / 10 10 20 80 BYV 11 34 27 32 / 10 10 20 80 MKO 13 33 29 33 / 10 10 40 90 MIO 10 38 28 32 / 10 10 40 90 F10 13 33 29 33 / 10 10 50 80 HHW 23 37 32 37 / 10 10 50 70 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && AVIATION...18
Hazardous weather outlook, Feb 2, 7:46 PM CST, 7 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 746 PM CST SUN FEB 2 2014 ARZ001-002-010-011-019-020-029-OKZ049-053>076-031100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 745 PM CST SUN FEB 2 2014 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED THROUGH TONIGHT. DISCUSSION... THE WINTRY PRECIPITATION HAS ENDED ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ROADS WILL CONTINUE TO BE SLICK AND HAZARDOUS ACROSS MUCH OF THE AREA TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...WINTER WEATHER POTENTIAL. TUESDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. WEDNESDAY...DANGEROUS WIND CHILL POTENTIAL. THURSDAY...WINTER WEATHER POTENTIAL...DANGEROUS WIND CHILL POTENTIAL. FRIDAY AND SATURDAY...WINTER WEATHER POTENTIAL. EXTENDED DISCUSSION... WINTRY PRECIPITATION CHANCES INCREASE AGAIN MONDAY NIGHT THROUGH TUESDAY AS ANOTHER LOW PRESSURE SYSTEM APPROACHES AND MOVES THROUGH THE SOUTHERN PLAINS. SNOW...SLEET AND ICE ACCUMULATIONS REMAIN POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS WITH RAIN CHANGING OVER TO A MIX OF ICE AND SLEET ACCUMULATIONS OVER SOUTHEAST OKLAHOMA INTO WEST CENTRAL ARKANSAS. THESE CONDITIONS MAY RESULT IN ADDITIONAL TRAVEL HAZARDS AND POSSIBLE POWER INTERRUPTIONS. PRECIPITATION TYPES AND AMOUNTS WILL CONTINUE TO BE REFINED WITH LATEST DATA. A COLD AIRMASS IS FORECAST TO REMAIN OVER EASTERN OKLAHOMA AND NORTHWEST ARKANSAS THROUGH THE UPCOMING WEEK. THIS WILL CREATE POTENTIAL DANGEROUS WIND CHILLS TUESDAY THROUGH THURSDAY MORNINGS. TOWARD THE END OF THE WEEK AND INTO NEXT WEEKEND ANOTHER LOW PRESSURE SYSTEM LOOKS TO MOVE INTO THE REGION WITH CHANCES FOR ANOTHER ROUND OF WINTRY PRECIPITATION. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS AND RESPONDERS SHOULD PREPARE FOR ANOTHER ROUND OF POTENTIALLY ACTIVE WINTER WEATHER MONDAY NIGHT AND TUESDAY. CLOSELY MONITOR THE LATEST FORECASTS AND DISCUSSIONS OVER THE NEXT SEVERAL DAYS AS ADDITIONAL ADVISORIES AND POSSIBLE WARNINGS MAY BE ISSUED. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Local storm report, Feb 2, 10:41 PM CST, 4 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1041 PM CST SUN FEB 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1040 PM SNOW PEA RIDGE 36.45N 94.11W
02/02/2014 E4.8 INCH BENTON AR PUBLIC
RELAYED VIA MEDIA
&&
JBMLocal storm report, Feb 2, 11:28 PM CST, 4 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1128 PM CST SUN FEB 02 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 PM FREEZING RAIN HUGO 34.01N 95.51W
02/02/2014 E0.20 INCH CHOCTAW OK LAW ENFORCEMENT
1127 PM SLEET CLAYTON 34.59N 95.35W
02/02/2014 E1.50 INCH PUSHMATAHA OK LAW ENFORCEMENT
&&
JBMThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 3, 3:34 AM CST | Winter Weather Advisory | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 16 more | 44 hr |
| Feb 3, 4:35 PM CST | Winter Storm Warning | TSA | Nowata, Pawnee, Washington | 20 hr |
Nearby
Winter Storm Watches in Oklahoma, 2014Every winter storm watch in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.